# SDR HNAA2017121800391

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,854 hours, 27,994 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT.  AFTER ENTERING ICE CONDITION, STAB ANTI ICE FAILED, WING ANTI ICE FAIL AND ICE CONDITION.  ANTI ICE INOPERATIVE.  REMOVED, CLEANED AND SWAPPED NR 1 AND NR 2 FAN AIR CONTROL THERMOSTATS.   R & R IAW AMM 36-11-06-000-802A.  OPS AND LEAK CHECKED GOOD.  REPAIRED BROKEN WIRE IN OVERHEAD ANTI ICE PANEL
